# SDR DXTA2014091805886

- Difficulty date: September 17, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 44,856 hours, 3,556 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 99123052
- Part serial: 8082
- Condition: Loose
- Location: Anti-Skid Sys
- Part time: 3,490 hours, 2,795 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI RIGHT BRAKE MOMENTARILY FAILED.  PEDAL WENT TO FLOOR AND PRESSURE THEN RETURNED AFTER ABOUT ONE SECOND.  A SECOND EPISODE OCCURRED WITH A MUCH SHORTER DURATION WHICH SEEMED MORE LIKE A HESITATION WHEN THE RIGHT BRAKE WAS APPLIED.  BLED RT AND LT BRAKES IAW MM 32-42-10.  NO LEAKS NOTED AT THIS TIME.  INSP LT AND RT BRAKES FOUND TO BE GOOD AT THIS TIME.  INSP RT WHEEL TRANSDUCER FOUND CENTER DRIVE LOOSE.  REMOVED AND INSTALLED AN OVERHAULED ANTI-SKID TRANSDUCER.  BLEED RT BRAKE AND PERFORMED A FUNCTIONAL TEST OF ANTI-SKID SYSTEM.  LEAK AND OPS CHECKS GOOD.  ALL WORK DONE IAW MM CHAPTER 32-42-07 AND 32-42-00.
